# SDR DALA1235600660

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 71,515 hours, 33,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED PASSENGER SEAT 27D EMERGENCY FLOOR LIGHTING DAMAGE.  REPLACED LIGHT ASSY, OPS CHECKED GOOD.
